Alert archive / California / High Wind Watches in 2006
High Wind Watch 3, NWS Las Vegas, NV
NWS Las Vegas, NV issued this high wind watch at Feb 3, 2006, 3:15 AM PST. It took effect at Feb 4, 2006, 6:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 3, 2006, 3:15 AM PST (11:15 UTC)
- In effect from
- Feb 4, 2006, 6:00 AM PST
- Expired
- Feb 4, 2006, 3:28 AM PST
- In force
- Issued by
- NWS Las Vegas, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 031115 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 315 AM PST FRI FEB 3 2006 CAZ026-031715- /O.NEW.KVEF.HW.A.0003.060204T0600Z-060205T0000Z/ OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE... OLANCHA...MT WHITNEY 315 AM PST FRI FEB 3 2006 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM 10 PM THIS EVENING THROUGH 4 PM SATURDAY AFTERNOON. A FRONTAL SYSTEM WILL CROSS THE REGION SATURDAY AND BRING WITH IT VERY STRONG WINDS FRIDAY EVENING THROUGH SATURDAY AFTERNOON. WINDS ARE EXPECTED TO BE IN THE 30 TO 40 MPH RANGE WITH GUSTS TO 60 MPH ABOVE THE 5000 FOOT LEVEL. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE TO MONITOR FORECASTS FOR THE LATEST INFORMATION. $$
8 follow-up statements
000 WWUS75 KVEF 031712 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 912 AM PST FRI FEB 3 2006 CAZ026-040115- /O.CON.KVEF.HW.A.0003.060204T0600Z-060205T0000Z/ OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE... OLANCHA...MT WHITNEY 912 AM PST FRI FEB 3 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON ABOVE 5000 FEET... A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON. A STRONG STORM SYSTEM WILL MOVE ACROSS NORTHERN CALIFORNIA ON SATURDAY BRINGING WITH IT THE POTENTIAL FOR STRONG WINDS FRIDAY EVENING THROUGH SATURDAY AFTERNOON. WESTERLY WINDS COULD REACH SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH AT ELEVATIONS ABOVE 5000 FEET. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE TO MONITOR FORECASTS FOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$
000 WWUS75 KVEF 032310 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 310 PM PST FRI FEB 3 2006 CAZ026-040715- /O.EXT.KVEF.HW.A.0003.060204T1400Z-060205T0200Z/ OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE... OLANCHA...MT WHITNEY 310 PM PST FRI FEB 3 2006 ...HIGH WIND WATCH NOW IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... THE HIGH WIND WATCH IS NOW IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. IT IS NO LONGER IN EFFECT FOR TONIGHT. A STRONG STORM SYSTEM WILL MOVE ACROSS NORTHERN CALIFORNIA ON SATURDAY AND POTENTIALLY GENERATE STRONG WINDS OVER THE SIERRA NEVADA AND THE OWENS VALLEY. WEST WINDS SUSTAINED BETWEEN 35 AND 45 MPH WITH GUSTS TO AROUND 60 MPH ARE POSSIBLE TOMORROW MORNING AND AFTERNOON ON THE EAST SLOPES OF THE SOUTHERN SIERRA NEVADA ABOVE 7000 FEET. IN ADDITION...STRONG WINDS MAY REACH THE FLOOR OF THE OWENS VALLEY DURING THE AFTERNOON. WIND GUSTS IN THE VALLEY...ESPECIALLY THE WESTERN PORTION...COULD REACH SPEEDS UP TO 60 MPH. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. PEOPLE LIVING IN OR PLANNING TRAVEL THROUGH THE WATCH AREA SHOULD CONTINUE TO MONITOR FORECASTS FOR UPDATED INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ OROW HTTP://WEATHER.GOV/LASVEGAS
000 WWUS75 KVEF 040719 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1119 PM PST FRI FEB 3 2006 CAZ026-041200- /O.CON.KVEF.HW.A.0003.060204T1400Z-060205T0200Z/ OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE... OLANCHA...MT WHITNEY 1119 PM PST FRI FEB 3 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM PST SATURDAY THROUGH SATURDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM PST THROUGH 6 PM SATURDAY A STRONG STORM SYSTEM WILL MOVE ACROSS NORTHERN CALIFORNIA ON SATURDAY AND GENERATE STRONG WINDS OVER THE SIERRA NEVADA AND POTENTIALLY THE OWENS VALLEY. WEST WINDS SUSTAINED BETWEEN 35 AND 45 MPH WITH GUSTS TO AROUND 60 MPH ARE POSSIBLE TOMORROW MORNING AND AFTERNOON ON THE EAST SLOPES OF THE SOUTHERN SIERRA NEVADA ABOVE 7000 FEET. IN ADDITION...STRONG WINDS MAY REACH THE OWENS VALLEY FLOOR DURING THE AFTERNOON. WIND GUSTS IN THE VALLEY...ESPECIALLY THE WESTERN PORTION...COULD REACH SPEEDS UP TO 60 MPH. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. PEOPLE LIVING IN OR PLANNING TRAVEL THROUGH THE WATCH AREA SHOULD CONTINUE TO MONITOR FORECASTS FOR UPDATED INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$
000 WWUS75 KVEF 041128 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 328 AM PST SAT FEB 4 2006 CAZ026-041930- /O.UPG.KVEF.HW.A.0003.060204T1400Z-060205T0200Z/ /O.NEW.KVEF.WI.Y.0004.060204T1400Z-060205T0200Z/ OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE... OLANCHA...MT WHITNEY 328 AM PST SAT FEB 4 2006 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PST THIS AFTERNOON. THIS ADVISORY REPLACES THE HIGH WIND WATCH. A LOW PRESSURE SYSTEM MOVING ACROSS NORTHERN CALIFORNIA TODAY WILL BRING STRONG WESTERLY WINDS ACROSS THE SIERRA. THESE STRONG WINDS WILL OCCASIONALLY SURFACE ALONG THE EAST SLOPES OF THE SIERRA AND EVEN INTO THE OWENS VALLEY AT TIMES. WEST WINDS SUSTAINED BETWEEN 35 AND 45 MPH WITH GUSTS TO AROUND 60 MPH ARE POSSIBLE ALONG THE EAST SLOPES OF THE SOUTHERN SIERRA NEVADA ABOVE 7000 FEET. IN ADDITION...STRONG WINDS MAY REACH THE OWENS VALLEY FLOOR DURING THE AFTERNOON. WIND GUSTS IN THE VALLEY... ESPECIALLY THE WESTERN PORTION...COULD REACH SPEEDS UP TO 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KVEF 141426 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 626 AM PST TUE MAR 14 2006 CAZ026-142230- /O.CON.KVEF.HW.W.0003.000000T0000Z-060315T0200Z/ OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE... OLANCHA...MT WHITNEY 626 AM PST TUE MAR 14 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. SUSTAINED WINDS OF 45 TO 55 MPH WITH OCCASIONAL GUSTS IN EXCESS OF 70 MPH ARE EXPECTED TO DEVELOP IN ADVANCE OF A PACIFIC STORM SYSTEM WHICH WILL MOVE THROUGH THE AREA THIS AFTERNOON AND EVENING. THE WINDS ARE EXPECTED TO DEVELOP IN THE HIGHER TERRAIN OF THE EASTERN SLOPES OF THE SOUTHERN SIERRAS THIS MORNING...AND POSSIBLY SPREAD DOWN TO THE OWENS VALLEY THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED IN THE HIGHER TERRAIN...BUT GUSTS UP TO 60 MPH WILL ALSO BE POSSIBLE IN THE OWENS VALLEY THIS AFTERNOON. THESE STRONG AND GUSTY WINDS WILL CAUSE AREAS OF POOR VISIBILITY IN BLOWING DUST. TRAVELERS IN THE OWENS VALLEY SHOULD ANTICIPATED VERY DIFFICULT DRIVING CONDITIONS...PARTICULARLY HIGH PROFILE VEHICLES TRAVELING ALONG HIGHWAY 395. PLEASE CONTINUE TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST INFORMATION. A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE. $$ MORGAN
000 WWUS75 KVEF 141826 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1026 AM PST TUE MAR 14 2006 CAZ026-150200- /O.CON.KVEF.HW.W.0003.000000T0000Z-060315T0200Z/ OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE... OLANCHA...MT WHITNEY 1026 AM PST TUE MAR 14 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... NO SURFACE REPORTS OF STRONG WINDS HAVE BEEN RECEIVED YET THIS MORNING BUT SATELLITE SIGNATURES AND PILOT REPORTS CONTINUE TO INDICATE A HIGH POTENTIAL FOR WARNING LEVEL WINDS TO DEVELOP OVER THE NEXT FEW HOURS. REPORTS OF MODERATE TO SEVERE TURBULENCE ARE NOW BEING RECEIVED AND DUST IS BEGINNING TO PICK UP OVER THE OWENS DRY LAKE BED. SUSTAINED WINDS OF 45 TO 55 MPH WITH OCCASIONAL GUSTS IN EXCESS OF 70 MPH ARE EXPECTED TO DEVELOP ALONG THE EASTERN SLOPES THIS AFTERNOON...AND POSSIBLY SPREAD DOWN TO THE OWENS VALLEY THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED IN THE HIGHER TERRAIN...BUT OCCASIONAL ISOLATED GUSTS BETWEEN 50 AND 60 MPH WILL ALSO BE POSSIBLE IN THE OWENS VALLEY THIS AFTERNOON. THESE STRONG AND GUSTY WINDS WILL CAUSE AREAS OF POOR VISIBILITY IN BLOWING DUST. TRAVELERS IN THE OWENS VALLEY SHOULD ANTICIPATE VERY DIFFICULT DRIVING CONDITIONS...PARTICULARLY HIGH PROFILE VEHICLES TRAVELING ALONG HIGHWAY 395. PLEASE CONTINUE TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST INFORMATION. $$
000 WWUS75 KVEF 142335 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 335 PM PST TUE MAR 14 2006 CAZ026-150200- /O.CON.KVEF.HW.W.0003.000000T0000Z-060315T0200Z/ OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE... OLANCHA...MT WHITNEY 335 PM PST TUE MAR 14 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... SUSTAINED WINDS OF 40 TO 50 MPH WITH OCCASIONAL GUSTS IN EXCESS OF 60 MPH ARE EXPECTED TO CONTINUE THIS AFTERNOON FROM THE EASTERN SIERRA SLOPES ACROSS THE OWENS VALLEY. AT LEAST SIX OBSERVATION SITES HAVE RECORDED WIND GUSTS IN THE 50 TO 60 MPH RANGE TODAY WITH ONE LOCATION REPORTING A 66 MPH GUST. THESE STRONG AND GUSTY WINDS WILL CONTINUE UNTIL AROUND 6 PM THEN STEADILY DIMINISH AND SHIFT TO THE NORTHWEST BY AROUND 10 PM. TRAVELERS SHOULD ANTICIPATE DANGEROUS DRIVING CONDITIONS FOR THE REMAINDER OF THE AFTERNOON...PARTICULARLY HIGH PROFILE VEHICLES TRAVELING ALONG HIGHWAY 395. STRONG SUDDEN CROSS WINDS ALONG WITH AREAS OF POOR VISIBILITY DUE TO BLOWING DUST COULD MAKE IT DIFFICULT TO MAINTAIN CONTROL OF YOUR VEHICLE. CONSIDER DELAYING YOUR TRIP UNTIL LATER THIS EVENING IF POSSIBLE. PLEASE CONTINUE TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST INFORMATION. $$
000 WWUS75 KVEF 150152 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 552 PM PST TUE MAR 14 2006 CAZ026-150300- /O.EXP.KVEF.HW.W.0003.000000T0000Z-060315T0200Z/ OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE... OLANCHA...MT WHITNEY 552 PM PST TUE MAR 14 2006 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON... THE WINDS HAVE BEGUN TO DIMINISH ACROSS THE AREA AND THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM PST THIS AFTERNOON. MOST LOCATIONS HAVE SEEN THE WIND TURN TO THE NORTHWEST OR NORTH AND THE WIND SPEEDS TO DROP TO 20 TO 30 MPH IN THE OWENS VALLEY AND ALONG THE EASTERN SIERRA AND THIS DOWNWARD TREND WILL CONTINUE. WIND GUSTS TO 50 MPH ARE STILL POSSIBLE OVER THE NEXT COUPLE OF HOURS IN THE HIGHER ELEVATIONS ALONG THE EASTERN SIERRA. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this high wind watch went out at Feb 3, 3:15 AM PST, 0 minutes earlier.
Area forecast discussion, Feb 3, 3:15 AM PST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 315 AM PST FRI FEB 3 2006 .SYNOPSIS...TODAY AND SATURDAY WILL SEE CONTINUED WELL ABOVE NORMAL TEMPERATURES AND SUNNY SKIES. A PACIFIC STORM WILL MOVE THROUGH THE PACIFIC NORTHWEST STATES ON SATURDAY AND WILL BRING INCREASED WIND SPEED TO THE AREA...WHILE THE SIERRA AND OWENS VALLEY WILL EXPERIENCE STRONG AND GUSTY WINDS. && .SHORT TERM...RIDGE AXIS WILL WILL CONTINUE TO BUILD OVER THE REGION TODAY. EXPECT A SLIGHT INCREASE IN TEMPERATURES TODAY IN RESPONSE AND A DECREASE IN THE CIRRUS COVER. NEXT TROUGH THAT IS PUSHING THE RIDGE EAST IS EXPECTED TO COME INLAND SATURDAY. MOST MOISTURE AND ENERGY WILL STAY NORTH OF OUR FORECAST AREA WHILE THE ASSOCIATED FRONT LOOKS TO STALL OUT IN CENTRAL NEVADA. BIGGEST CONCERN WILL BE SIERRA SLOPE WINDS. 00Z 12KM WRF DOES NOT HAVE AS STRONG AN INVERSION LEVEL OVER THE MOUNTAIN TOPS AS EARLIER RUNS BUT WIND SPEEDS AND PROFILES ARE MORE FAVORABLE FOR DOWNSLOPE WINDS. HAVE GONE AHEAD AND ISSUED A HIGH WIND WATCH FOR ABOVE 5000 FEET IN SIERRA/OWENS VALLEY ZONE FOR LATE TONIGHT AND INTO SATURDAY AFTERNOON. OTHER THAN THAT NOT MUCH ELSE CHANGED FORM PREVIOUS FORECAST. && LONG TERM...NO MAJOR CHANGES IN THE MODEL SOLUTIONS AND THEY ARE GENERALLY IN FAIR AGREEMENT. UPPER RIDGE AMPLIFYING JUST OFFSHORE MONDAY WITH A SHORTWAVE TROUGH DIVING SOUTH ACROSS NEVADA MONDAY THROUGH TUESDAY. THIS FEATURE STILL LOOKS TO BE QUITE DRY AND WILL JUST KNOCK TEMPERATURES DOWN A FEW DEGREES. THIS TROUGH BECOMES LESS DEFINED WEDNESDAY WHILE AN UPPER HIGH BUILDS OVER THE GREAT BASIN. DRY WEATHER WILL CONTINUE WITH LITTLE CHANGE IN TEMPERATURES COMPARED TO TUESDAY...STILL SEVERAL DEGREES ABOVE NORMAL. SOME MINOR DIFFERENCES IN MODEL SOLUTIONS THURSDAY BUT GENERALLY LOOKS LIKE THE UPPER HIGH WILL WEAKEN SOMEWHAT AND MAYBE MOVE EAST A BIT WHILE A WEAK UPPER TROUGH APPROACHES THE CALIFORNIA COAST FROM THE SOUTHWEST. 06Z GFS DEVELOPING SOME QPF OVER THE SIERRA BUT FOR NOW WILL KEEP DRY CONDITIONS GOING AS OTHER MODELS LOOK DRY. && .AVIATION...TAF ADEQUATELY COVERS ALL SIGNIFICANT WEATHER EXPECTED AT KLAS. && .VEF WATCHES/WARNINGS/ADVISORIES... .NV...NONE. .AZ...NONE. .CA...HIGH WIND WATCH CA26 10 PM FRIDAY TO 4 PM SATURDAY. && JACQUES/HARRISON HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Feb 2, 10:41 AM PST, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 1041 AM PST THU FEB 2 2006 CAZ026-031845- OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- 1041 AM PST THU FEB 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG TROUGH OF LOW PRESSURE WILL MOVE INTO THE PACIFIC NORTHWEST COAST ON SATURDAY. STRONG WINDS WILL DEVELOP OVER THE EAST SLOPES OVER THE SOUTHERN SIERRA NEVADA ON SATURDAY AS THE SYSTEM CROSSES THROUGH NORTHERN CALIFORNIA. ALTHOUGH DETAILS ARE VERY UNCERTAIN AT THIS POINT...THERE IS POTENTIAL FOR STRONG DOWNSLOPE WINDS TO AFFECT THE OWENS VALLEY ON SATURDAY. A WIND ADVISORY OR A HIGH WIND WATCH MAY BE NECESSARY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ON THE EAST SLOPES OF THE SOUTHERN SIERRA NEVADA AND IN THE OWENS VALLEY ARE ENCOURAGED TO REPORT EITHER SUSTAINED WINDS OR WIND GUSTS IN EXCESS OF 50 MPH. OROW
Nearby
High Wind Watches in California, 2006Every high wind watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.